# SDR SWIA200921970

- Difficulty date: March 18, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 17,160 hours, 11,839 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STAIRS ASSEMBLY HINGE CORRODED.  (C CHECK)  REPLACED PER SRM.
